MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Deep brain stimulator for obsessive compulsive disorder (OCD)

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Deep brain stimulator for obsessive compulsive disorder (OCD)
Model Number B35200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's device on the left side is turned off.The other device was taken out of their body because the battery got infected and they had to remove the battery probably two to three years ago.The other device on the left side was turned off because they didn't have any luck with it and it wasn't working for them.Patient thinks it might have been turned off when they had the infection on the other side.When asked when the device was turned off, patient said, they don't know.It has probably been two or three years.The reason for call was patient has been having some issues with their feet and they want to do an mri.Additional information received from physician clarifying that patient infection was a mrsa infection and the right battery was explanted on (b)(6) 2022.At the time of last visit on (b)(6) 2023, left generator was nearing eos and patient did not have a neuro or psych provider to take over programming.
 
Additional Manufacturer Narrative
Continuation of d10: product id b35200 serial# (b)(6) implanted: (b)(6) 2021 product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PERCEPT
Common Device Name
Deep brain stimulator for obsessive compulsive disorder (OCD)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24523792
Report Number3004209178-2026-04095
Device Sequence Number9723871
Product Code OLM
UDI-Device Identifier00763000519216
UDI-Public(01)00763000519216(17)240328
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H050003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/05/2026
Date Device Manufactured04/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale